# SDR ASAA2019010727691

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 13,616 hours, 4,508 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT 6L AND F/O 6R MCDU BUTTONS WORN. GROUNDED - YES. ACCOMPLISHED TEMPORARY REPAIR PER ASA EA 900ER-34EA-21138. REMOVED LEFT SIDE FMC CDU KEYPAD AND INSTALLED NEW KEY PAD REF AMM 34-61-01-000-801. PERFORMED OPS TEST PER SAME. SYS CKS NML. PLT REMAINS OPEN DUE TO NO PARTS AVAILABLE FOR THE RIGHT SIDE FMC MCDU.
